MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VIDEO SYSTEM CENTER

OLYMPUS MEDICAL SYSTEMS CORP. VIDEO SYSTEM CENTER
Model Number CV-170
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility returned an asset evis exera ii ultrasound gastrovideoscope to olympus to the service center.The user facility did not report a malfunction with the device.Upon inspection and testing of the returned unit, a e337(fan error) displayed on the screen due to a broken fan.There was no patient involvement associated with this event.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
 
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.The evaluation uncovered a e337(fan error) displayed on the screen due to a broken fan.Additionally, the receptacle was loose, a cable was found deformed, and the tank socket was rusty.The investigation is ongoing, and a definitive root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.It has been nearly 7 years since the subject device was manufactured.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the legal manufacturer's investigation, it was presumed that the parts failed due to long-term use and the indicated phenomenon occurred.Olympus will continue to monitor field performance for this device.

Brand Name
VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key14383082
Report Number8010047-2022-08166
Device Sequence Number20518867
Product Code FET
UDI-Device Identifier04953170344312
UDI-Public04953170344312
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K122831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV-170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown